# SDR SIMA20160113003

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 27,880 hours, 23,628 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 12018676601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER VERTICAL STABILIZER TE SKIN STIFFENER ANGLE IS CRACKED.  REPAIRED LT LOWER VERTICAL STABILIZER TE SKIN STIFFENER IAW ETN-EM-55-047R1.  SEE BOW 209341 FOR PAINT TOUCH UP.
